Applied Mathematics

Vol.3 No.8(2012), Paper ID 21494, 6 pages



N-Fold Darboux Transformation for a Nonlinear Evolution Equation


Yannan Zhao


College of Science, University of Shanghai for Science and Technology, Shanghai, China


Copyright © 2012 Yannan Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Zhao, "N-Fold Darboux Transformation for a Nonlinear Evolution Equation," Applied Mathematics, Vol. 3 No. 8, 2012, pp. 943-948. doi: 10.4236/am.2012.38141.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.